# SDR 01FDEA00772

- Difficulty date: August 28, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL TIE STRAP AT BS 940-950 FITTING IS CRACKED AT STR 18A. REMOVED AND REPLACED TIE STRAP PER SRM 51-30-5, 51-30-2.
